MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826631) was implanted on (b)(6) 2025.On (b)(6) 2025, the patient underwent a magnetic resonance imaging (mri) examination, the icp sensor failed to reconnect successfully, displaying an error code of "-99." troubleshooting was attempted, and both the icp monitor unit and cable assembly were replaced; however, this did not resolve the pairing issue.Due to the failure, the sensor was removed.The patient did not experience any signs or symptoms as a result of the sensor failure.The sensor was not replaced, and the patient's condition is stable.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826631) was returned for evaluation.Device history record (dhr) - the product code 826631 with lot 7225180 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - based on the analysis and investigation, the issue of the complaint was not confirmed: - catheter crimped 8.4, 34.5 cm from distal end: sticky residue along catheter body.- icp express = 508; microsensor detected and zeroed without any issues.- the device passed electronic, noise, linearity/hysteresis and signal drift tests.Root cause analysis - the exact root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect could be: ¿incorrect alignment between extension cable and housing connector pins¿.
 
Event or Problem Description
N/a.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22283717
Report Number3013886523-2025-00153
Device Sequence Number15531210
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)280430(10)7225180
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7225180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceAsian